ADVIL 200MG Liqui-Gels 160 EA

Advil
$18.99

The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! Advil Liqui-Gels were designed for fast absorption, providing hours of pain relief.

  • Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain and aches associated with the common cold
You have successfully subscribed!
This email has been registered